H. W. Lenstra, Factoring integers with elliptic curves, Annals of mathematics, pp.649-673, 1987.
DOI : 10.2307/1971363

URL : https://openaccess.leidenuniv.nl/bitstream/handle/1887/2140/346_079.pdf?sequence=1

R. Lercier and D. Lubicz, Counting points on elliptic curves over finite fields of small characteristic in quasi quadratic time, EUROCRYPT 2003, vol.2656, pp.360-373, 2003.
DOI : 10.1007/3-540-39200-9_22

URL : https://hal.archives-ouvertes.fr/hal-01102038

R. Lercier and D. Lubicz, A quasi quadratic time algorithm for hyperelliptic curve point counting, The Ramanujan Journal, vol.12, issue.3, pp.399-423, 2006.
DOI : 10.1007/s11139-006-0151-6

URL : https://hal.archives-ouvertes.fr/hal-00456401

D. Lubicz and D. Robert, Arithmetic on Abelian and Kummer varieties. Finite Fields and Their Applications, vol.39, pp.130-158, 2016.
DOI : 10.1016/j.ffa.2016.01.009

URL : https://hal.archives-ouvertes.fr/hal-01057467

F. S. Macaulay, Some formulae in elimination, Proceedings of the London Mathematical Society, vol.1, issue.1, pp.3-27, 1902.

C. Martindale, Isogeny graphs, modular polynomials, and applications, 2017.

K. Matsuo, J. Chao, and S. Tsujii, An improved baby step giant step algorithm for point counting of hyperelliptic curves over finite fields, ANTS 2002, vol.2369, pp.461-474, 2002.
DOI : 10.1007/3-540-45455-1_36

W. Ernst, A. R. Mayr, and . Meyer, The complexity of the word problems for commutative semigroups and polynomial ideals, Advances in mathematics, vol.46, issue.3, pp.305-329, 1982.

J. Mestre, Familles de courbes hyperelliptiques à multiplications réelles, Arithmetic algebraic geometry, pp.193-208, 1991.
DOI : 10.1007/978-1-4612-0457-2_9

J. Mestre, Lettre adressée à Gaudry et Harley, 2000.

E. Milio, Calcul de polynômes modulaires en dimension 2, 2015.

E. Milio, Computing isogenies between Jacobian of curves of genus 2 and 3. working paper or preprint, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01589683

S. Victor and . Miller, Use of elliptic curves in cryptography, CRYPTO 1985, vol.218, pp.417-426, 1985.

J. S. Milne, Jacobian varieties, Arithmetic geometry, pp.167-212, 1986.

S. Miura, Algebraic geometric codes on certain plane curves, Electronics and Communications in Japan (Part III: Fundamental Electronic Science), vol.76, pp.1-13, 1993.
DOI : 10.1002/ecjc.4430761201

L. Peter and . Montgomery, Speeding the Pollard and elliptic curve methods of factorization, Mathematics of computation, vol.48, issue.177, pp.243-264, 1987.

F. Morain, Primality proving using elliptic curves: an update, ANTS 1998, vol.1423, pp.111-127, 1998.
DOI : 10.1007/bfb0054855

URL : http://www.informatik.uni-bonn.de/~adrian/ecpp/14230111.pdf

A. Morgan and A. Sommese, A homotopy for solving general polynomial systems that respects m-homogeneous structures, Applied Mathematics and Computation, vol.24, issue.2, pp.101-113, 1987.
DOI : 10.1016/0096-3003(87)90063-4

D. Mumford, J. Chidambaran-padmanabhan-ramanujam, and . Manin, Abelian varieties, vol.108, 1974.

N. Vassiliy-ilyich, Complexity of a determinate algorithm for the discrete logarithm, Mathematical Notes, vol.55, issue.2, pp.165-172, 1994.